Contents of CMUC 1994 (4)


Robert El Bashir, Aleš Drápal
Quasitrivial left distributive groupoids.
Comment.Math.Univ.Carolinae 35,4 (1994) 597-606. Abstract, Full text(PS - 169 kB, PDF)

Ladislav Beran
Remarks on special ideals in lattices.
Comment.Math.Univ.Carolinae 35,4 (1994) 607-615. Abstract, Full text(PS - 128 kB, PDF)

Ton Dao-Rong
Free -groups and free products of -groups.
Comment.Math.Univ.Carolinae 35,4 (1994) 617-625. Abstract, Full text(PS - 199 kB, PDF)

K.M. Rangaswamy
A property of -groups.
Comment.Math.Univ.Carolinae 35,4 (1994) 627-631. Abstract, Full text(PS - 103 kB, PDF)

A. Ca\~nada, A. Zertiti
Systems of nonlinear delay integral equations modelling population growth in a periodic environment.
Comment.Math.Univ.Carolinae 35,4 (1994) 633-644. Abstract, Full text(PS - 164 kB, PDF)

Krzysztof Ciesielski, Lee Larson
Analytic functions are -density continuous.
Comment.Math.Univ.Carolinae 35,4 (1994) 645-652. Abstract, Full text(PS - 132 kB, PDF)

Oldøich John, Charles A. Stuart
Guidance properties of a cylindrical defocusing waveguide.
Comment.Math.Univ.Carolinae 35,4 (1994) 653-673. Abstract, Full text(PS - 238 kB, PDF)

E. Kalita
On the Hölder continuity of solutions of nonlinear parabolic systems.
Comment.Math.Univ.Carolinae 35,4 (1994) 675-680. Abstract, Full text(PS - 118 kB, PDF)

D. Kumar, H.S. Kasana
On the approximation of entire functions over Carathéodory domains.
Comment.Math.Univ.Carolinae 35,4 (1994) 681-689. Abstract, Full text(PS - 146 kB, PDF)

Lajos Molnár
On the range of a normal Jordan *-derivation.
Comment.Math.Univ.Carolinae 35,4 (1994) 691-695. Abstract, Full text(PS - 105 kB, PDF)

J. Nájares R., L. Zajíèek
A -porous set need not be -bilaterally porous.
Comment.Math.Univ.Carolinae 35,4 (1994) 697-703. Abstract, Full text(PS - 123 kB, PDF)

Shouchuan Hu , Nikolaos S. Papageorgiou
Galerkin approximations for nonlinear evolution inclusions.
Comment.Math.Univ.Carolinae 35,4 (1994) 705-720. Abstract, Full text(PS - 232 kB, PDF)

Tingfu Wang, Donghai Ji, Zhongrui Shi
The criteria of strongly exposed points in Orlicz spaces.
Comment.Math.Univ.Carolinae 35,4 (1994) 721-734. Abstract, Full text(PS - 201 kB, PDF)

J. Weisz
On a method for a-posteriori error estimation of approximate solutions to parabolic problems.
Comment.Math.Univ.Carolinae 35,4 (1994) 735-740. Abstract, Full text(PS - 118 kB, PDF)

Wojciech Zygmunt
On superpositional measurability of semi-Carathéodory multifunctions.
Comment.Math.Univ.Carolinae 35,4 (1994) 741-744. Abstract, Full text(PS - 99 kB, PDF)

Lev Bukovský, Jaroslav Skøivánek
The smallest common extension of a sequence of models of ZFC.
Comment.Math.Univ.Carolinae 35,4 (1994) 745-752. Abstract, Full text(PS - 145 kB, PDF)

Salvador García-Ferreira, Angel Tamariz-Mascar\'ua
-sequential like properties in function spaces.
Comment.Math.Univ.Carolinae 35,4 (1994) 753-771. Abstract, Full text(PS - 259 kB, PDF)

Hans-Peter A. Künzi, Stephen Watson
A metrizable completely regular ordered space.
Comment.Math.Univ.Carolinae 35,4 (1994) 773-778. Abstract, Full text(PS - 122 kB, PDF)

W³adys³aw Makuchowski
On open light mappings.
Comment.Math.Univ.Carolinae 35,4 (1994) 779-788. Abstract, Full text(PS - 183 kB, PDF)

Egbert Thümmel
The fixed point set of open mappings on extremally disconnected spaces.
Comment.Math.Univ.Carolinae 35,4 (1994) 789-794. Abstract, Full text(PS - 117 kB, PDF)

Jiøí Rohn
Checking positive definiteness or stability of symmetric interval matrices is NP-hard.
Comment.Math.Univ.Carolinae 35,4 (1994) 795-797. Abstract, Full text(PS - 90 kB, PDF)